| Model Number |
ARTHREX AR-300,HANDPIECE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the locking screw loosens during oscillating sawing, so that the saw blade loosens under pressure load.The reported event was not confirmed.The supplier evaluation did not reveal that the locking screw loosens during oscillating sawing, so that the saw blade loosens under pressure load.However, the control electronics are defective and cracked.Further the ball bearings are rough.The condition of the device is consistent with normal wear and tear with use and handling.
Event or Problem Description
It was reported that the locking screw loosens during oscillating sawing, so that the saw blade loosens under pressure load.There was no harm for the patient, operator or third party reported.No further information received.